# SDR USAA920080400

- Difficulty date: February 10, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 51,750 hours, 20,930 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 710 - FLL-PHX - EEL - R1 SERVICE / EMERGENCY DOOR EXIT ESCAPE PATH LIGHT ABOVE DOOR IS INOP.  MAINTENANCE REMOVED PANEL AND RECONNECTED WIRING TO LIGHT ASSEMBLY.  OPERATIONAL CHECK WAS GOOD.
